# SDR IPXA2015032087226

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 26,924 hours, 4,265 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: 91318506
- Part serial: 15396
- Condition: Inoperative
- Location: Battery
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED ON ARRIVAL, PASSING THROUGH 1500' AGL, ACFT EXPERIENCED MULTIPLE ELEC FAULT INDICATIONS.  FLAPS FAULTED TO 20 DEGREE, A/T DISENGAGED; LOST CAPTAIN AUDIO PANEL.  AUTO BRAKES DISENGAGED.  FOUND CMC. MSG 24725: RCCB C8841 OR C8843 OPEN.  ACCOMPLISH BOW: TS 2938 IAW FIM 24-60-00-812-808, AMM 24-60-00-715-001, DC ELECTRICAL LOAD SYS TEST SATISFACTORY, AMM 24-31-01-705-035 C/W MAIN BATTERY TEST-OK.  R & R BATTERY TRANSFER RELAY R7224.
